Optical solitons in birefringent fibers haying anti-cubic nonlinearity with exp-function

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.186, pp.363-368, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.04.121
  • Title of Journal : OPTIK
  • Page Numbers: pp.363-368
  • Keywords: Solitons, Anti-cubic nonlinearity, Birefringence, exp-function, FRACTIONAL TEMPORAL EVOLUTION, SCHRODINGER-EQUATION, PERTURBATION, METAMATERIALS, LAW, KERR


This paper studies optical solitons in birefringent fibers with anti-cubic nonlinearity. The exp-function scheme retrieves singular and combo solitons. The existence criteria for these solitons are also presented.